MathSciNet Relay Station
MathSciNet bibliographic data
MR174913 (30 #5104) 41.15
Rubel, L. A.; Shields, A. L. Bounded approximation by polynomials. Acta Math. 112 1964 145–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement